| Home | E-Submission | Sitemap | Editorial Office |  
top_img
Research in Vestibular Science > Volume 8(2); 2009 > Article
Research in Vestibular Science 2009;8(2): 161-163.
하향안진과 주시유발안진, 두진후 이상안진을 보인 답손 중독 1예
김태우, 오선영, 최하철, 신병수, 서만욱, 김영현
전북대학교 의과대학 신경과학교실
Downbeat, Gaze-evoked and Perverted Head-shaking Nystagmus Associated with Dapsone Toxicity
Tae Woo Kim, Sun Young Oh, Ha Cheol Choi, Byoung Soo Shin, Man Wook Seo, Young Hyun Kim
Department of Neurology, Chonbuk National University College of Medicine, Jeonju, Korea. ohsun@chonbuk.ac.kr
ABSTRACT
Dapsone is an agent commonly used to treat leprosy and its most common adverse effect is a hemolytic anemia. We present a patient who showed transient downbeat, bilateral horizontal gaze-evoked nystagmus (GEN), and perverted head-shaking nystagmus after taking a large dose of dapsone. These oculomotor abnormalities are assumed to be a reversible vestibulocerebellar dysfunction caused by over-dose of dapsone.
Keywords: Downbeat nystagmus; Dapsone intoxication; Head-shaking nystagmus; Gaze-evoked nystagmus
Editorial Office
Department of Neurology, Chonnam National University Hospital
42 Jeong-ro, Dong-gu, Gwangju 61469, Korea
Tel: +82-62-220-6274   Fax: +82-62-228-3461   E-mail: nrshlee@chonnam.ac.kr
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Balance Society. All rights reserved.                 Developed in M2Community